# SDR FDEA200812225256

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AJC705070
- Condition: Cracked
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE: AFT FUSELAGE COMPARTMENT PRESSURE BULKHEAD STA 2007 QUANTITY 01 STIFFENER X = -15.25 FOUND CRACKED APPROX 0.35 INCH AT UPPER CORNER AREA.  AFT FUSELAGE COMPARTMENT PRESSURE BULKHEAD STATION 2007 X = -11.25   STIFFENER CARRIED OUT REPAIR AS PER EA 1-5310-122664 PART 1.  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
